# SDR HEEA0011249

- Difficulty date: October 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N27702
- Make and model: Bell 206L-1
- Aircraft serial: 45300
- Engine: Allsn 250C28B
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 3881005
- Condition: Worn
- Location: Eng Fuel
- Part time: 4,990 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL PUMP EXCESSIVELY WORN DRIVE SHAFT DRIVE SPLINES AND INNER GEARS.
